# SDR 05FDEA01024

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, T/E NR 5 SPOILER CENTER HINGE SUPPORT FITTING CRACKED.  REMOVED AND INSTALLED THE NR 5 SPOILER PANEL IAW MM 27-61-001-4.  REMOVED THE OLD CRACKED SUPPORT FITTING IAW MM 51-30-2.  LOCATED, DRILLED AND INSTALLED NEW SUPPORT FITTING IAW MM 51-30-2.  COMPLIED WITH MM 27-61-001-4 AND MM 27-61-001-5.  ADJUSTMENT AND TEST CHECKED GOOD FOR NR 5 SPOILER PANEL.
